Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/18897
Title: 
Authors: 
Issue Date: 
2007
Citation: 
Ang, K. -C. (2007). A simple stochastic model for an epidemic numerical experiments with MATLAB. The Electronic Journal of Mathematics and Technology, 1(2), 117-128. https://php.radford.edu/~ejmt/deliveryBoy.php?paper=eJMT_v1n2p3
Abstract: 
In this paper, we examine the use of a simple stochastic di erential equation in the modelling of an epidemic. Real data for the Singapore SARS outbreak are used for a detailed study. The model is solved numerically and implemented on matlab, with further analysis and re nement. This article is built around several matlab programs and serves to provide a practical and accessible introduction to numerical methods for a stochastic model for epidemics.
URI: 
File Permission: 
Open
File Availability: 
With file
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
TEJMT-1-2-117.pdf265.52 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s) 20

209
checked on Jan 26, 2023

Download(s) 10

468
checked on Jan 26, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.